I had unprotected sex on the 22nd june took the levonelle pill on the 24th june, then had unprotected sex again on the 26th june, still today on the 29th June I have tender breasts and feel sick, is this because of side effects of the pill? Or because I'm worried that I might still get pregnant? My fertile days according to ovulation calculators are the 22nd til 26th June!! I'm soo scared
Side effects of morning after pill after 4 days of taking it?
- 28 Jun 2015 by Anonymous20150622
- 29 June 2015
You do realize that morning after pills aren't effective for sex after you take it? You most definately aren't having signs of pregnancy, it would be way too early. The time to worry about pregnancy is when you're contemplating unprotected sex in your fertile window. Have you thought about birth control?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 2 answers
Posted 21 Aug 2011 • 1 answer
Ive been taking prednisone for 3 days now but Im having bad side effects like itchines and Im super?
Posted 3 Oct 2015 • 1 answer
Posted 10 Apr 2016 • 1 answer
Posted 8 Jun 2017 • 2 answers